# SDR HALA0600412

- Difficulty date: May 15, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1208 TO 1428 RBL 88.5 CORRODED.  BLENDED CORROSION ON SEAT TRACK BS 1208 TO 1428 WL 200 RBL 88.5.  NUMEROUS AREAS IN A 1"BY 2" AREA UP TO 50 PERCENT MATERIAL LOSS, PER SRM53-00-52, TRACK OUT OF LIMITS.  REMOVED TRACK 1208 TO 1428 RBL 88.5, WL 200 AND INSTALLED NEW TRACK PER SRM 51-40-02 AND DRW 146T5217.
